LOWER BOUNDS FOR ALGEBRAIC COMPUTATION TREES.

Michael Ben-Or*

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

363 Scopus citations
Original languageAmerican English
Title of host publicationConference Proceedings of the Annual ACM Symposium on Theory of Computing
PublisherACM (Order n 508830)
Pages80-86
Number of pages7
ISBN (Print)0897910990, 9780897910996
DOIs
StatePublished - 1983

Publication series

NameConference Proceedings of the Annual ACM Symposium on Theory of Computing
ISSN (Print)0734-9025

Cite this